# SDR GLBA201103171

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 30,932 hours, 38,033 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE #1 FIRE BOTTLE "DISCH" ANNUNCIATOR ILLUMINATED IN FLIGHT. MAINTENANCE INSPECTED AND FOUND A CHAFFED WIRE GOING TO THE LH FIRE BOTTLE, REPAIRED WIRE AND SPLICED IAW AIM 12.8.0, OPS CK GOOD.
